このエントリーをはてなブックマークに追加
ID 11524
Eprint ID
11524
FullText URL
Title Alternative
Speeds of travelling wave solutions in a mathematical model of some infectious disease in predator-prey system
Author
Okita, Tomoki
Abstract
In this paper we construct a simple mathematical model for infectious disease in a pradator-prey system, and study the speeds of travelling wave solutions of this model. We present a method of estimation of speeds and make a numerical study about this matter.
Keywords
Travelling wave
Infectious disease
Published Date
2001-02-28
Publication Title
岡山大学環境理工学部研究報告
Publication Title Alternative
Journal of the Faculty of Environmental Science and Technology, Okayama University
Volume
volume6
Issue
issue1
Publisher
岡山大学環境理工学部
Publisher Alternative
Faculty of Environmental Science and Technology, Okayama University
Start Page
17
End Page
23
ISSN
1341-9099
NCID
AN10529213
Content Type
Departmental Bulletin Paper
Related Url
http://www.okayama-u.ac.jp/user/est/homeJapan.html
language
日本語
File Version
publisher
Refereed
False
Eprints Journal Name
fest